# SDR DALA2018082105184

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 61,255 hours, 22,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT RT LAV RED EMERGENCY LIGHT INOPERATIVE.  INSTALLED A NEW LIGHT ASSY,  OPS CHECKED NORMAL. OK FOR SERVICE.
